# SDR SWAA2023041917568

- Difficulty date: March 16, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N8530W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63592
- Aircraft time: 19,862 hours, 9,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE JUST FWD OF CARGO DOOR OPENING HAS CORROSION.<[01] REMOVED DAMAGE. MATERIAL REMOVED WAS .012IN. REMAINING IS .038IN. ORIGINAL THICKNESS WAS .050IN. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] REMOVED AFT CARGO R/H TRANSITION ANGLE JUST FWD OF CARGO DOOR OPENING (SHIELD) PER SRM 51-40-02;[03] LOCATED AND DRILLED AFT CARGO R/H TRANSITION ANGLE JUST FWD OF CARGO DOOR OPENING (SHIELD) PER SRM 51-40-05;[04] REPLACED TRANSITION ANGLE (SHIELD) PER SRM 51-40-02.;[05] COMPLIED WITH INSPECTION OF REPLACED TRANSITION ANGLE (SHIELD) PER SRM 51-40-02.
